# SDR CALA2024070201953

- Difficulty date: June 19, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Fr 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT RH FR20 DOOR STOP FITTING #1, HOLE #3 WHILE ACCOMP''G INSP IAW EA5311-02164 (B), AT BFM HMV ON N/R 93794. 1.6 AS FOLLOWS: RH FR20 DOOR STOP FITTING #1, HOLE #3 WAS REP''D ER PART 2 OF LATEST REVISION OF ECRA5311-03231 ON/BEFORE ACFT RE RVALS NOT TO EXCEED 14,500 FC THEREAFTER (FH NOT RELEVANT). AT BFM, RPR IS PERMANENT SOLUTION W/ INSP REQM''TS. ACCOMP.INSP P ACHES 41,641TTL FC, (FH NOT RELEVANT) ACCOMP REPEAT INSP AT INTE ACCOMPLISHED INTERIM REPAIR IAW ECRA5311-03231 AND AIRBUS REPAIR DRAWING R531-13118(F) AS NOTED PER PART 1.
